# SDR DALA2015112307219

- Difficulty date: November 20, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 73,860 hours, 33,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 11 THRU 14, 17, 18, 19, 21 THRU 26 INOPERATIVE.  REPLACED EPSU.
